Probability Distribution Functions of the Sum of Squares of Random Variables in the Non-zero Mathematical Expectations

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.17516/1997-1397-2016-9-2-173-179

Ключевые слова: probability distribution functions, normal distribution, variance, standard deviation square

Аннотация: The article concluded probability distribution functions sum of the squares of the random variables in the non-zero expectations. The resulting distribution function is possible to create an efficient single-step phase ambiguity resolution algorithm in de

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 9, Is. 2

Номера страниц: 173-179

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Fateev Yuri L. (Siberian Fed Univ, Mil Engn Inst, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Shaidurov Vladimir V. (Russian Acad Sci, Siberian Branch, Inst Computat Modelling, Akademgorodok 50-44, Krasnoyarsk 660036, Russia)
  • Garin Evgeny N. (Siberian Fed Univ, Mil Engn Inst, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Dmitriev Dmitry D. (Siberian Fed Univ, Mil Engn Inst, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Tyapkin Valeriy N. (Siberian Fed Univ, Mil Engn Inst, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.